# SDR QXEA2015091500473

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 33,393 hours, 34,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8536156103
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK, NR 2.  REMOVAL OF 4 SPLICE PLATES COMMON TO SEAT TRACK NR 1 AND NR 2 ACCOMPLISHED ON JOB 5406141, OP 110, ITEM 5.  INSTALLED SPLICE ASSY REF SRM 57-42-90-02-01, SRM 51-42-05-02-01, SRM 51-40-15-02-01, DWG 85307071, REV-A DATED 98/10/06. REMOVED 10 EA AIR GRILLES FROM SEAT TRACK NR 2 REF AMM 21-2-17-000-801.  OK TO CLOSE LT AIR GRILLES ADJACENT TO SEAT TRACK RAIL NR 2, INSP-2, INSTALLED ALL AIR GRILLES AT LOCATION SEAT TRACK PANEL 2 REF AMM 21-22-17-400-801.  REMOVED 18 EA AIR GRILLE ATTACH BRACKETS REF AMM 21-22-17-000-801.  INSTALLED 18EA AIR GRILLE ATTACH BRACKETS ON NEW SEAT RAIL 2 PN 85361561-103, REF SRM 51-42-05 AND SRM 51-42-15 AND DWG NR 85361551, REV-B DATED 05/03/10. REMOVED HEADS & COLLARS OF ALL FASTENERS ON SEAT TRACK NR 2 REF SRM 51-42-05-02-01. COMPLETED INSTALLATION OF FASTENERS ON NEW SEAT TRACK NR 2, PN 85361561-103, REF SRM 51-42-15, SRM 51-40-15 AND DWG NR 85361551, REV-B DATED 05/03/10.  REMOVED 17EA RADIUS BLOCKS FROM SEAT TRACK NR 2.  INSTALLED 17EA RADIUS BLOCKS ON NEW SEAT TRACK NR 2 PN 85361561-103, REF SRM 51-40-15 AND DWG NR 85361551, REV-B, DATED 05/03/10. REMOVED SPLICE COMMON TO SEAT TRACK NR 2 & NR 3, REF SRM 51-40-15-02-01 4 EA. PCS. INSTALLED SPLICE COMMON TO SEAT TRACK 2 & 3 REF SRM 51-40-15-02-01 AND DWG 85361561 51-42-05, 51-41-90. REMOVED 2 SEAT TRACK REF SRM 51-40-15-02-01. INSTALLED SEAT TRACK NR 2 FASTENERS RIVETS-BLIND RIVETS REF SRM 51-42-05, PG 201 AND SRM 51-42-45 STA 229-426.  LOCATED AND DRILLED NEW FROM STOCK SEAT TRACK, NR 2 PN 85361561-103 REF SRM 51-40-07-02-01 & DWG 85361551, REV-B 05/03/10.  LOCATED AND DRILLED NEW SEAT TRACK NR 30 & 21 HOLES FROM BS 229L TO BS 449, REF SRM 51-40-07, PG 201.  LOCATED AND DRILLED SEAT TRACK NR 2, PN 85361561-103 REF SRM 51-40-07.  INSTALLED ALL HILITES ON SEAT TRACK NR 2, PN 85361561-103 COMMON TO FRAMES FROM FS X236.00 TO FS X564.500, REF SRM 51-40-15 AND DWG NR 85361551, REV-B DATED 05/03/10. INSTALLED SEAT TRACK 2 NEW PN 85361561-103, REF SRM 51-42-05, SRM 51-42-15 SRM 51-40-15 AND DWG NR.85361551 REV-B DATED 05/03/10...
